# SDR ABXA2011031809

- Difficulty date: March 18, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N752AX
- Make and model: Boeing 767281
- Aircraft serial: 23434
- Aircraft time: 52,189 hours, 42,200 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED VACUUM SEAL ON PBE BROKEN.  DEFERRED 68232 IAW B767 SERVICE CHECK AND GMM 07.04 FOR TRACKING MUST BE CLEARED BY 36 HOURS.  PLACARD INSTALLED.  CODE 15.  AIRCRAFT WAS NOT GROUNDED.
